# SDR ZW0A0110401

- Difficulty date: October 29, 2001
- Submitted: November 1, 2001
- Operation: Air carrier
- Aircraft: N960TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49231
- Aircraft time: 48,891 hours, 31,172 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Condition: Broken
- Location: T/E Flap
- Stage of operation: LD
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FLAP SPLIT INDICATION ACCOMPANIED WITH ROLL TENDENCY.  FOUND T/E FLAP BUS CABLE BROKEN DUE TO CORROSION AND FATIGUE.  CHANGED CABLE RUNS 33A AND B, AND 34A AND B.  CHANGED CABLES PART NUMBERS C04564-2, C04564-1, 3922841-527, AND 3922841-531.
